RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2015, Volume 440, Pages 68–80 (Mi znsl6214)  

This article is cited in 1 scientific paper (total in 1 paper)

On strong approximation of functions by positive operators

V. V. Zhuk

St. Petersburg State University, St. Petersburg, Russia

Abstract: We consider questions of strong approximation of continuous functions by positive operators. The estimations are established in the terms of modulus of continuity and its convex majorant.

Key words and phrases: strong approximation, modulus of continuity, positive operators, convex modulus of continuity.

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 217:1, 45–53

Bibliographic databases:

UDC: 517.5
Received: 23.10.2015

Citation: V. V. Zhuk, “On strong approximation of functions by positive operators”, Analytical theory of numbers and theory of functions. Part 30, Zap. Nauchn. Sem. POMI, 440, POMI, St. Petersburg, 2015, 68–80; J. Math. Sci. (N. Y.), 217:1 (2016), 45–53

Citation in format AMSBIB
\Bibitem{Zhu15}
\by V.~V.~Zhuk
\paper On strong approximation of functions by positive operators
\inbook Analytical theory of numbers and theory of functions. Part~30
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 440
\pages 68--80
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3504460}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 217
\issue 1
\pages 45--53
\crossref{https://doi.org/10.1007/s10958-016-2954-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978062418}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6214
  • http://mi.mathnet.ru/eng/znsl/v440/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Babushkin, V. V. Zhuk, “On a strong form of asymptotic formulas of Voronovskaya–Bernstein type with pointwise estimate of the remainder term”, J. Math. Sci. (N. Y.), 225:6 (2017), 859–876  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:98
    Full text:33
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021